RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 189–190 (Mi umn9391)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Riemann invariants of semisimple non-locally bi-Hamiltonian systems of hydrodynamic type and compatible metrics

O. I. Mokhov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9391

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1183–1185

Bibliographic databases:

MSC: 37K10, 37K25, 53B20
Presented: В. М. Бухштабер
Accepted: 22.10.2010

Citation: O. I. Mokhov, “Riemann invariants of semisimple non-locally bi-Hamiltonian systems of hydrodynamic type and compatible metrics”, Uspekhi Mat. Nauk, 65:6(396) (2010), 189–190; Russian Math. Surveys, 65:6 (2010), 1183–1185

Citation in format AMSBIB
\Bibitem{Mok10}
\by O.~I.~Mokhov
\paper Riemann invariants of semisimple non-locally bi-Hamiltonian systems of hydrodynamic type and compatible metrics
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9391}
\crossref{https://doi.org/10.4213/rm9391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779366}
\zmath{https://zbmath.org/?q=an:1218.37092}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65.1183M}
\elib{http://elibrary.ru/item.asp?id=20423126}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1183--1185
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400007}
\elib{http://elibrary.ru/item.asp?id=16979740}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955614958}


Linking options:
  • http://mi.mathnet.ru/eng/umn9391
  • https://doi.org/10.4213/rm9391
  • http://mi.mathnet.ru/eng/umn/v65/i6/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “O metrikakh diagonalnoi krivizny”, Fundament. i prikl. matem., 21:6 (2016), 171–182  mathnet
    2. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:394
    Full text:73
    References:24
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019